American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] J. S. Ratti and Y.-F. Lin. The graphs of semirings. II . Proc. Amer. Math. Soc. 30 (1971) 473-478. MR 0289584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Charles C. Lindner. Construction of quasigroups using the singular direct product . Proc. Amer. Math. Soc. 29 (1971) 263-266. MR 0280635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Roger W. Hansell. General embedding properties of absolute Borel and Souslin spaces . Proc. Amer. Math. Soc. 27 (1971) 343-352. MR 0268853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. McMullen. On zonotopes . Trans. Amer. Math. Soc. 159 (1971) 91-109. MR 0279689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Leon Bernstein. An explicit summation formula and its application . Proc. Amer. Math. Soc. 25 (1970) 323-334. MR 0255477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. Kleitman and B. Rothschild. The number of finite topologies . Proc. Amer. Math. Soc. 25 (1970) 276-282. MR 0253944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Y.-F. Lin and J. S. Ratti. Connectivity of the graphs of semirings: Lifting and product . Proc. Amer. Math. Soc. 24 (1970) 411-414. MR 0274534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. J. Hartfiel. A simplified form for nearly reducible and nearly decomposable matrices . Proc. Amer. Math. Soc. 24 (1970) 388-393. MR 0252415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Morris L. Marx. The Gauss realizability problem . Proc. Amer. Math. Soc. 22 (1969) 610-613. MR 0244984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. D. Comer and J. J. Le Tourneau. Isomorphism types of infinite algebras . Proc. Amer. Math. Soc. 21 (1969) 635-639. MR 0238752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Bernt Lindström. Determinants on semilattices . Proc. Amer. Math. Soc. 20 (1969) 207-208. MR 0238738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. W. Purdom and J. H. Williams. Cycle length in a random function . Trans. Amer. Math. Soc. 133 (1968) 547-551. MR 0228032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. D. Baumert and H. Fredricksen. The cyclotomic numbers of order eighteen with applications to difference sets . Math. Comp. 21 (1967) 204-219. MR 0223322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul J. Nikolai. Permanents of incidence matrices . Math. Comp. 14 (1960) 262-266. MR 0114764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] W. T. Tutte. An algorithm for determining whether a given binary matroid is graphic. . Proc. Amer. Math. Soc. 11 (1960) 905-917. MR 0117173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] H. W. Gould. The Lagrange interpolation formula and Stirling numbers . Proc. Amer. Math. Soc. 11 (1960) 421-425. MR 0114769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. W. Gould. Stirling number representation problems . Proc. Amer. Math. Soc. 11 (1960) 447-451. MR 0114767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] P. Kesava Menon. Difference sets in Abelian groups . Proc. Amer. Math. Soc. 11 (1960) 368-376. MR 0117169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Frank Harary and Robert Z. Norman. Dissimilarity characteristic theorems for graphs . Proc. Amer. Math. Soc. 11 (1960) 332-334. MR 0111699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Paul Kelly and David Merriell. A class of graphs . Trans. Amer. Math. Soc. 96 (1960) 488-492. MR 0115932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. C. Bose and S. S. Shrikhande. On the construction of sets of mutually orthogonal Latin squares and the falsity of a conjecture of Euler . Trans. Amer. Math. Soc. 95 (1960) 191-209. MR 0111695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] L. Carlitz. Note on N\"orlund's polynomial $B\sb{n}\sp{(z)}$ . Proc. Amer. Math. Soc. 11 (1960) 452-455. MR 0114768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Oystein Ore. Sex in graphs . Proc. Amer. Math. Soc. 11 (1960) 533-539. MR 0117174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] George N. Raney. Functional composition patterns and power series reversion . Trans. Amer. Math. Soc. 94 (1960) 441-451. MR 0114765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert Z. Norman and Michael O. Rabin. An algorithm for a minimum cover of a graph . Proc. Amer. Math. Soc. 10 (1959) 315-319. MR 0106853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. T. Parker. Construction of some sets of mutually orthogonal latin squares . Proc. Amer. Math. Soc. 10 (1959) 946-949. MR 0109789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Oystein Ore. Graphs and subgraphs. II . Trans. Amer. Math. Soc. 93 (1959) 185-204. MR 0110650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. R. Isbell. An inequality for incidence matrices . Proc. Amer. Math. Soc. 10 (1959) 216-218. MR 0104592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Oystein Ore and T. S. Motzkin. Subsets and subgraphs with maximal properties . Proc. Amer. Math. Soc. 10 (1959) 965-969. MR 0110643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Morton Brown. Weak $n$-homogeneity implies weak $(n-1)$-homogeneity . Proc. Amer. Math. Soc. 10 (1959) 644-647. MR 0107857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2